# SDR MASA200400160

- Difficulty date: March 23, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 14,926 hours, 11,290 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Out Of Position
- Location: Fire Loop
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RETURNED TO GATE AFTER REJECTED TAKE-OFF. CREW RECIEVED A LT JETPIPE OVERHEAT WARNING LIGHT. MX REPOSITIONED TERMINALS FOR BOTH LOOPS A & B GROUNDING. MX REPOSITIONED THEM. OP CHECKS GOOD ON HIGH POWER RUN.   NO PARTS USED
